Hi Joenewbie...well I didn't do so well with the Zyban...oh my gosh I felt like a zombie after taking that pill for a few days, and had some serious anxiety building...needless to say I stopped taking Zyban, and skipped my quit date (which was yesterday 11/15)
I talked to my quit coach today and explained the situation. She said I should contact my physician on Monday and explain the adverse reaction I had to Zyban, and have her (physician)send something stating that to them (Quit coach people). She then suggested even though I am reluctant to use a nicotine replacement product that would probably be the best route to take...I agreed since I am usually sensitive to oral medications.
So the next step for me is getting the nicotine patch in place of the Zyban, and set a new quit date...depending on when the patch arrives in the mail. I WILL overcome this battle with smoking...and I WILL be successful!!!
How are you doing? Have you cut those last 2 cigarettes out yet? I'm glad you are having a better time with taking your med and eating...hopefully not so hard on the stomach now? I wish you luck on your journey to be cigarette free